MAUDE Adverse Event Report: Excelsior Medical, LLC Medline; SYRINGE, SWABFLUSH,10/10ML, W/SWABCAP

Excelsior Medical, LLC Medline; SYRINGE, SWABFLUSH,10/10ML, W/SWABCAP
Catalog Number EMZG711600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dry Mouth (4485); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
SYRINGE, SWABFLUSH,10/10ML, W/SWABCAP
Manufacturer (Section D)
Excelsior Medical, LLC
1933 heck ave
neptune NJ 07753 -442
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093--275
MDR Report Key50379296
Report Number2027791-2026-00014
Device Sequence Number5639729
Product Code QBP
UDI-Device Identifier00363807000001
UDI-Public00363807000001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2026
Device Catalogue NumberEMZG711600
Device Lot Number3145062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight149 LB